# SDR V0XD20211129001

- Difficulty date: September 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 25,664 hours, 22,158 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH670323647S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRORED ON TCAS ANTENNA DOUBLE IN MAIN AVIONICS BAY. CORRECTIVE ACTION REMOVED AND REPLACED TCAS ANTENNA DOUBLER (P/N: SH670-32364-7S) IN MAIN AVIONICS BAY IAW CRJ 900 SRM 51-42-06 AND SRM 51-42-21.
